Also is it normal to still have hardness in the abdomen on week six. Thank you.
Is It Normal to Be Constipated 1 Month After Abdominal Liposuction?
Doctor Answers 6
Constipation after liposuction more common with narcotics or abdominal binder
Thank you for the question. If your bowel regimen has changed there is likely a reason for it. Either narcotics, activity changes, abdominal binder use, or diet/fluid intake has changed. I would start by looking at these categories and see if any of these can be modified.
All the best,
Dr. Remus Repta
Hardness of the abdomen and liposuction
Thank you foe rate question. Yes, for both questions. Hardening may take several month to completely go away. As for constipation, if you are till taking prescription pain medicine or not drinking lot of fluids it may result in constipation. My advice for you is discuss your concerns with your plastic surgeon.
Liposuction firmness and constipation
Constipation is not usual a month after liposuction. Are you still taking pain medications? Also firmness can occur and usually softens over a few months.
You might also like...
Hardness after liposuction
You can have hardness 6 weeks post lipo. At this point you are well away from pain medications that can cause constipation. There is no connection between bowel function and lipo. See you surgeon.
Constipation one month after liposuction
No, it isn't common to be constipated one month after a liposuction. However, taking pain medations such as codeine will definitely contipate most patients.
For constipation, try Omega-3 capsules, up to 4000 mg per day. Also be sure you are getting your daily share of fiber, found in vegetables, fruit, and whole grain products. Stay away from sweets and simple carbohydrates. Try to be physically active such as walking after dinner.
Good luck with this problem.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.